# SDR RYNA200912180029

- Difficulty date: December 7, 2009
- Submitted: December 19, 2009
- Operation: Air carrier
- Aircraft: N763BK
- Make and model: Boeing 767-3Z9
- Aircraft serial: 23765
- Aircraft time: 81,009 hours, 16,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF AIRCRAFT FOUND DENT AT STA 1480 RTR 31L.  REVIEW OF FINDINGS FOUND DAMAGE OUTSIDE NORMAL SRM LIMITS.  PERFORMED PERMANENT REPAIRS PER DELTA ENGINEERING EA 478418-14.  CUT AND REMOVED DAMAGED AREA, FABRICATED DOUBLERS AND INSTALLED REPAIR PARTS.
